Call Us 01-2600262
Lemsip MAX SINUS & FLU Hot Lemon 1000mg

Lemsip MAX SINUS & FLU Hot Lemon 1000mg

9.60

-+

Lemsip MAX SINUS & FLU Hot Lemon 1000mg sachets contain two powerful ingredients Paracetamol & Pseudoephedrine to help fight the symptoms of colds & flu. Just add to hot water to make a soothing lemon flavoured drink.

  • Paracetamol relieves pain,eases sore throats and lowers temperature
  • Pseudoephedrine effectively relieves blocked noses & sinuses.

Lemsip MAX Sinus & Flu offers powerful, fast & effective relief from:

  • Headache
  • High Temperature
  • Blocked Nose & Sinuses
  • Aches & Pains
  • Sore Throat Pain.

DIRECTIONS:

  • Pour one sachet of power into a mug and fill with hot, but not boiling, water.
  • Stir until dissolved. 
  • Can be sweetened to taste.

DOSAGE: For oral use only.

Adults (including the elderly and children aged 12 years and over): 1 sachet up to 3 times a day. Do not take more than 3 sachets in 24 hours. Do not take for more than 3 days.

NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.

DO NOT TAKE WITH OTHER PARACETAMOL PRODUCTS.
For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT LEMSIP

  • Each sachet contains Paracetamol 1000mg & Pseudoephedrine HCI 60mg Contains sodium citrate, sucrose, saccharin sodium, aspartame (E951) & lactose. Do not take with other medicines that also contain Paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • Do not take if you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
  • If you have liver or kidney disease, talk to your doctor before taking Paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.
  • Please consult your doctor or pharmacist before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.

https://www.medicines.ie/medicines/lemsip-max-sinus-flu-hot-lemon-32668/patient-info

You may also like...
€4.60
€4.00
Sale
was €59.95 Now €54.95

Website Design by Dmac Media